| Model Number |
1002717 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump displayed cartridge change error and caller was initially unable to load new cartridge despite following cleaning and loading instructions.There was no adverse impact to the customer¿s blood glucose level.Caller later successfully completed load process and chose to use back up pump temporarily before resuming insulin delivery on current pump, with assistance and guidance provided by technical support.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.